# SDR DALA1204065501

- Difficulty date: January 23, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N501US
- Make and model: Boeing 757251
- Aircraft serial: 23190
- Aircraft time: 4,310 hours, 2,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE PERFORMED EMERGENCY LIGHT TEST AFT RIGHT BIN LIGHT WAS DIM DURING TEST.  MAINTENANCE REPLACED BATTERY PACK PER AMM 33-51.  LIGHTS NOW TEST GOOD.
